# SDR AALA20130712001

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 41,401 hours, 16,859 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AIRSPEED INDICATION & ALTITUDE INDICATION.  REPLACE FIRST OFFICERS PITOT PROBE NR 2 AIR DATA MODULE.  SYSTEM GROUND CHECKED NORMAL.
